# SDR HYI2005F00006

- Difficulty date: August 18, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N6875D
- Make and model: Cessna 402C
- Aircraft serial: 402C0511
- Engine: Cont TSIO520VB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 536379
- Condition: Sheared
- Location: Crankshaft
- Part time: 2,270 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT PROPELLER FAILED TO TURN ON START, MAINTENANCE FOUND CRANKSHAFT LARGE ATTACH BOLTS SHEARED AND GEAR DISLODGED FROM CRANKSHAFT.  MAINTENANCE REMOVED AND REPLACED THE ENGINE AND RETURNED THE AIRCRAFT TO SERVICE.  (NE01200505271) (K)
